JournalsifbVol. 19, No. 3pp. 305–350

Sharp stability inequalities for planar double bubbles

  • Marco Cicalese

    Technische Universität München, Germany
  • Gian Paolo Leonardi

    Università di Modena e Reggio Emilia, Modena, Italy
  • Francesco Maggi

    The University of Texas at Austin, USA
Sharp stability inequalities for planar double bubbles cover

A subscription is required to access this article.

Abstract

In this paper we address the global stability problem for double-bubbles in the plane. This is accomplished by combining the improved convergence theorem for planar clusters developed in [8] with an ad hoc analysis of the problem, which addresses the delicate interaction between the (possible) dislocation of singularities and the multiple-volumes constraint.

Cite this article

Marco Cicalese, Gian Paolo Leonardi, Francesco Maggi, Sharp stability inequalities for planar double bubbles. Interfaces Free Bound. 19 (2017), no. 3, pp. 305–350

DOI 10.4171/IFB/384